# SDR CALA2016022995188

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 59,920 hours, 7,083 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LT M33099 AFT EMER LIGHT BATTERY CAPACITY CHECK FAILED.  DOOR 2 LT M33099 AFT EMER LIGHT BATTERY PACK REPLACED.  CARRIED OUT OPERATIONS TEST & FOUND NORMAL IAW AMM.
